American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Frédéric Robert. Positive solutions for a fourth order equation invariant under isometries. Proc. Amer. Math. Soc. 131 (2003) 1423-1431. MR 1949872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mahuya Datta. A note on Pontrjagin forms. Proc. Amer. Math. Soc. 128 (2000) 3723-3729. MR 1778283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1